# SDR DALA1140319861

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT 13 FLOOR PANEL WITH CORROSION.  UPON FURTHER EVALUATION FOUND PANEL TO BE EXFOLIATED AND CRACKED REMOVED 9 EA HAT CHANNEL FROM FLOOR PANEL 13, (1 EA) HAT CHANNEL FOUND TO BE CRACKED PER DC9 51-30-2.  FABBED PANEL AND 1 EA HAT CHANNEL PER DC9 SRM 53-23-0 TREATED AND PRIMED PER DC9 SRM 51-10-3 PARA 31 PARA 14 AND PARA 21 PAGE 40.  INSTALLED 9EA HAT CHANNELS ON FLOOR PANEL 13 AND ANGLE PER DC9 SRM 51-30-2 PG 2 FIG 1.
